MathSciNet Relay Station
MathSciNet bibliographic data
MR1011440 11P05 (11J25 11Y16)
Delmer, Francine; Deshouillers, Jean-Marc On the computation of $g(k)$ in Waring's problem. Math. Comp. 54 (1990), no. 190, 885–893.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement